Table of Contents
ISRN Applied Mathematics
Volume 2013 (2013), Article ID 865347, 5 pages
http://dx.doi.org/10.1155/2013/865347
Research Article

On the Distribution of First Exit Time for Brownian Motion with Double Linear Time-Dependent Barriers

School of Mathematics and Computer Science, Anhui Normal University, Wuhu 241000, China

Received 2 July 2013; Accepted 28 August 2013

Academic Editors: G. Kyriacou and C. Lu

Copyright © 2013 Lin Xu and Dongjin Zhu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lin Xu and Dongjin Zhu, “On the Distribution of First Exit Time for Brownian Motion with Double Linear Time-Dependent Barriers,” ISRN Applied Mathematics, vol. 2013, Article ID 865347, 5 pages, 2013. doi:10.1155/2013/865347